# SDR CALA2013093000709

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31713
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0564 DENT IN UPPER FUSELAGE SKIN BS 1525 AT STRINGER 4L ABOUT 4 INCHES LONG BELOW STRINGER DENT IN UPPER FUSELAGE SKIN AT BS 1525 AT BS 1525 AT STR 4L ABOUT 4.  REPAIRED IAW ECRA 5361-01066 REV A.
